MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; SILICONE FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; SILICONE FOLEY TRAY
Catalog Number 919214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the cuff check the foley catheter sterile water did not return.
 
Additional Manufacturer Narrative
The reported event is confirmed via capa associated.This is addressed by capa 12474540.Received a 3 way temp sensing catheter with cut portion of inlet tubing and 2 straight tipped syringes.Visual inspection noted that the balloon was partially inflated prior to the start of this evaluation.Attempted to deflate balloon passively using the returned syringes but solution could not be withdrawn.Solution was withdrawn by aspiration.Inflated balloon with 10 ml of solution and the catheter rested with no leaks noted.Using the return syringe, attempted to deflated passively and only 5 ml could be withdrawn.Deflated balloon passively using the inhouse luer lock syringe in 1 minute and 51 seconds with no cuffing noted.The reported event is confirmed against the returned syringe.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Refer to capa 12474540 for further details.Correction: d,e,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
SILICONE FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22904322
Report Number1018233-2025-07111
Device Sequence Number8851344
Product Code MJC
UDI-Device Identifier00801741040122
UDI-Public(01)00801741040122(11)241213(17)291209(10)NGJX4592
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number919214A
Device Lot NumberNGJX4592
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date03/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown